Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on an example of Stallings


Author: R. B. Sher
Journal: Proc. Amer. Math. Soc. 19 (1968), 619-620
MSC: Primary 54.78
MathSciNet review: 0225312
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, $ {E^3}$ does not contain uncountably many mutually exclusive wild surfaces, Abstract 801t, Bull. Amer. Math. Soc. 63 (1957), 404.
  • [2] Joseph Martin, A note on uncountably many disks, Pacific J. Math. 13 (1963), 1331–1333. MR 0156328
  • [3] John R. Stallings, Uncountably many wild disks, Ann. of Math. (2) 71 (1960), 185–186. MR 0111003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225312-8
Article copyright: © Copyright 1968 American Mathematical Society